A note on the complexity of the transportation problem with a permutable demand vector

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)9-16
JournalMathematical Methods of Operations Research
Volume50
Publication statusPublished - 1999

Cite this

A note on the complexity of the transportation problem with a permutable demand vector. / Hujter, Mihali; Klinz, Bettina; Wöginger, Gerhard Johannes.

In: Mathematical Methods of Operations Research, Vol. 50, 1999, p. 9-16.

Research output: Contribution to journalArticleResearchpeer-review

@article{ccf7d76fe31d47caa96b12a7692d0c69,
title = "A note on the complexity of the transportation problem with a permutable demand vector",
author = "Mihali Hujter and Bettina Klinz and W{\"o}ginger, {Gerhard Johannes}",
year = "1999",
language = "English",
volume = "50",
pages = "9--16",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "Physica-Verlag",

}

TY - JOUR

T1 - A note on the complexity of the transportation problem with a permutable demand vector

AU - Hujter, Mihali

AU - Klinz, Bettina

AU - Wöginger, Gerhard Johannes

PY - 1999

Y1 - 1999

M3 - Article

VL - 50

SP - 9

EP - 16

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

ER -